Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tickling sensation in outer ear, no pain. Taken antibiotics and antihistamine

Sir,I have tickling sensation on my right outer ear sometimes which lasts about ten minutes and I feel as if something is crawling on my ear. I have no pain. But it is bothering me. I had a severe viral cold attack two weeks ago and took antibiotic & antihistamines and the antihistamine is still continuning ( Chlorophenamine 4mg) twice/day since sinus is still stuffed with mucus in the early morning.Kindly advise.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...

There is a connecting tract (known as Eustachian tube) between the nasopharynx & middle ear through which infection can spread to ear.
Also obstruction to this Eustachian tube can lead to ear symptoms by un-equalisation of pressure between the nasopharynx & middle ear.
The management consists of:
1. Nasal decongestants to relieve ET tube obstruction
2. Antihistamines to provide symptomatic relief.

If symptoms still will be better to consult an ENT specialist.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor